Uncertainty-type relationships for periodic functions

M.J. Bastiaans, M.A. Alonso Arevalo

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Abstract

Based on five different mappings of a function on a circle (i.e. a periodic function) to a function on a line or a line segment (i.e. a non-periodic function), measures for the width of a periodic function (expressed in terms of centered second-order moments) are defined, and the associated uncertainty-type relationships are derived, using a generalized version of the Cauchy-Schwarz inequality.
Original languageEnglish
Title of host publicationProc. SPS 2004, Fourth IEEE Benelux Signal Processing Symposium, Hilvarenbeek, Netherlands
EditorsW. Philips
Pages37-40
Publication statusPublished - 2004
Eventconference; Fourth IEEE Benelux Signal Processing Symposium, Hilvarenbeek, Netherlands; 2004-04-15; 2004-04-16 -
Duration: 15 Apr 200416 Apr 2004

Conference

Conferenceconference; Fourth IEEE Benelux Signal Processing Symposium, Hilvarenbeek, Netherlands; 2004-04-15; 2004-04-16
Period15/04/0416/04/04
OtherFourth IEEE Benelux Signal Processing Symposium, Hilvarenbeek, Netherlands

Fingerprint Dive into the research topics of 'Uncertainty-type relationships for periodic functions'. Together they form a unique fingerprint.

Cite this